Beechams Flu Plus Caplets Pack of 24

Beechams Flu Plus Caplets Pack of 24

Beechams Flu Plus Caplets Pack of 24

£3.79 Save: £1.21 RRP: £5.00

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery service.

Brand: Beechams
Code: 2529014
Weight: 30g


Beechams Flu Plus Caplets are Beechams  most powerful cold and flu relief ever, to help alleviate the most stubborn cold and flu symptoms.

Beechams Flu Plus Caplets provide symptomatic relief of:

  • influenza
  • feverishness
  • chills and feverish colds
  • headache
  • sore throat pain
  • aches and pains
  • nasal congestion
  • sinusitis and its associated pain
  • acute nasal catarrh.


Adults and children aged 12 years and over:

2 caplets to be taken every four to six hours as necessary.

Do not take more than 8 caplets in 24 hours.

Children aged 6 to under 12 years:

1 caplet to be given every four to six hours as necessary.

Do not give more than 4 caplets in 24 hours.

Do not give to children under 6 years of age.


Do not take this medicine if you:

  • Are allergic to any of the ingredients as listed. Colour E110 can cause allergic type reactions.
  • Have kidney/liver problems, overactive thyroid, diabetes, under care of a doctor for high blood pressure or heart disease.
  • Are taking drugs for heart problems (including beta-blockers), tricyclic antidepressants (e.g. imipramine or amitriptyline) or within the last 2 weeks have taken drugs, prescribed by your doctor/hospital for depression (including monoamine oxidase inhibitors or MAOI’s).
    You are taking colestyramine which is used to lower blood cholesterol, or metoclopramide or domperidone for nausea or vomiting.

If you are pregnant or breast feeding, speak to your doctor before taking this product. The maximum daily adult dose (12 capsules) contains up to 12.5g of lactose. It is unsuitable for people with an intolerance to milk sugars. Do not take with any other paracetamol containing products or with any other flu, cold or decongestant products.

The ingredients in this medicine are usually well tolerated in normal use. Paracetamol rarely causes any problems, but allergic reactions, such as skin rash, occasionally occur. There have been very rare reports of blood disorders but these were not necessarily caused by paracetamol. There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine. If you get these, or any other unusual effects, stop taking the medicine, and tell your doctor or pharmacist at once.



Each tablet contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg as active ingredients.

Caplets also contains: Starch Pregel, Maize Starch, Povidone, Potassium Sorbate (E202), Sodium Lauryl Sulphate, Stearic Acid, Talc, Microcrystalline Cellulose, Hypromellose, Polyethylene Glycol and Colours; Titanuim Dioxide (E171), Sunset Yellow (E110) and Quinoline Yellow (E104).